Citation: Sam. "Heavy Use Brings Hardships: An Experience with MDMA (exp42732)". Erowid.org. Aug 11, 2018. erowid.org/exp/42732
Iv been taking MDMA for 2 years now.I usually do it every 2 weeks sometimes week after week.I'v started doing extremely large amounts recently and end up trying to chase the buzz near the end and going through them like sweets but found that the 'buzz' wasn't as good as my first 5 and that the next few tablets didnt effect me much.
Then there's the comedown. When I started off doing E the comedown to me was nothing and that I kind of enjoyed it, but recently I have been getting extremely weired comedowns resulting in sickness in the stomach, not wanting to attempt or try to talk with others around me and worst of all I found coming down extremely depressing resulting in 'freaking out' when trying to have a conversation to others, and I know its all fake but I cant get that into my head when coming down.
Just last week I went out to a gig with my 2 mates and were invited back to a party with random people.I had a great night with them,got on well, but when the 'coming down' hit I felt scared and freaked out and although I tryed to fight it, it just went on for hours on hours and when we left the house I felt more safe with my mates and talked to eachother for the rest of the day.
I have always enjoyed my E buzz but recently,that night, resulted in the comedown taking over the actuall E buzz and that the next day I can remember the comedown more than the buzz itself which is a living nightmare.I also have strange and scary dreams a few days after talking the drug which I think is desturbing.All the information above has made me decide to quit the drug or cut down to atleast once every 2 months.I fell my 'honeymoon' period of the drug has expiered and is turning into a nightmare.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.